PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Function Spaces
Volume
2016
Article Title
Fixed Point Results Satisfying Rational Type Contraction in -Metric Spaces
List of Authors
  • Muhammad Shoaib
  • Muhammad Sarwar
Article ID
9536765
Article Type
Research Article
No. of Pages
7 Pages
Corresponding Author
Branislav Z. Popović
Additional Authors

Invoice Details

Invoice Issue Date
16 September 2021
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$